# SDR UIEA2023052200494

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - R/H WING OTBD AFT FLAP TOP PANEL UPPER SURFACE WBL 700( 1) CUT OUT THE DISBOND MATERIALS AND CLEAN. MEASURE THE CUT OUT (L =5" W= 2". 3/5" FROM OUTBD EDGE 4.4" FROM AFT EDGE. INSTALL THE REPAIR CORE WITH COMPOUND CURE AT 250Â„‰ FOR 90 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG AND BOND THE EXTERNAL DOUBLER ( L=5.5", W= 4.2") WITH FILM ADHESIVE CURE AT 250Â„‰ FOR 90 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG I.A.W. B747-400 LCF SRM 57-53.01.2R-1 REFER TO SRM 51-70-10-2R.4 AND SRM 51-70-10-2R-0 REV 54. 2) CONDITION CHECK IS SATISFACTORY )
